TITLE

Multistability in nonlinear parabolic systems with low diffusion

AUTHOR(S)
Kashchenko, I. S.
PUB. DATE
December 2010
SOURCE
Doklady Mathematics;Dec2010, Vol. 82 Issue 3, p878
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
The article studies the local dynamics of the system of nonlinear parabolic-type equations in the case where the matrices have no eigenvalues in the right complex half plane. It considers the systems of nonlinear parabolic-type equations with periodic boundary equations. It notes that known methods to study nonlinear dynamics based on the methods of local integral invariant manifolds and normal forms does not apply on the equations. It mentions that a method in studying the local dynamics has been developed which makes it possible in constructing special evolution equations.
ACCESSION #
56586330

 

Related Articles

  • Nonlinear modeling of jet atomization in the wind-induced regime. Spangler, Christopher A.; Hilbing, James H.; Heister, Stephen D. // Physics of Fluids;May95, Vol. 7 Issue 5, p964 

    Reports on the use of the boundary element method (BEM) to solve the nonlinear evolution of a liquid jet atomization in the wind-include regime. Model development; Influence of both surface tension and the aerodynamic interactions with the surrounding atmosphere; Aerodynamic effects.

  • A completely integrable system and parametric representation of solutions of the... Zhijun Qiao // Journal of Mathematical Physics;Jul95, Vol. 36 Issue 7, p3535 

    Examines an involutive system of functions which guarantees integrability of the nonlinearized Wadati-Konno-Ichikawa (WKI) eigenvalue problem under the so-called Bargmann constraint. WKI hierarchy of nonlinear evolution equations; Parametric representation of the solution for each equation in...

  • New exact solutions of some nonlinear evolution equations of pseudoparabolic type. Hosseini, K.; Yazdani Bejarbaneh, E.; Bekir, A.; Kaplan, M. // Optical & Quantum Electronics;Jul2017, Vol. 49 Issue 7, p1 

    This paper aims to conduct an analytical study into some nonlinear models of pseudoparabolic type, including the Oskolkov, Oskolkov-Benjamin-Bona-Mahony-Burgers, and Benjamin-Bona-Mahony-Peregrine-Burgers equations. A number of new exact solutions for these pseudoparabolic type equations have...

  • AVERAGING FOR NON-PERIODIC FULLY NONLINEAR EQUATIONS. Marchi, Claudio // Electronic Journal of Differential Equations;2003, Vol. 2003, p1 

    This paper studies the averaging problem for some fully nonlinear equations of degenerate parabolic type with a Hamiltonian not necessarily periodic in the fast variable. Our aim is to point out a sufficient condition on the Hamiltonian to pass to the limit in the starting equation. Also, we...

  • On nonlinear evolution variational inequalities involving variable exponent. Mingqi Xiang // Electronic Journal of Qualitative Theory of Differential Equatio;12/2/2013, Issue 62-78, p1 

    In this paper, we discuss a class of quasilinear evolution variational inequalities with variable exponent growth conditions in a generalized Sobolev space. We obtain the existence of weak solutions by means of penalty method. Moreover, we study the extinction properties of weak solutions to...

  • On the Existence of Regular Global Attractor for $$p$$ -Laplacian Evolution Equation. Geredeli, Pelin // Applied Mathematics & Optimization;Jun2015, Vol. 71 Issue 3, p517 

    In this study, we consider the nonlinear evolution equation of parabolic type We analyze the long time dynamics (in the sense of global attractors) under very general conditions on the nonlinearity $$f$$ . Since we do not assume any polynomial growth condition on it, the main difficulty arises...

  • Optimal control of nonlinear evolution systems in the case where the solution is not differentiable with respect to the control. Serovaiskii, S. // Mathematical Notes;Mar2013, Vol. 93 Issue 3/4, p593 

    For the simplest heat equation with power nonlinearity, the dependence of the solution of the corresponding boundary-value problem on the constant term of the equation turns out to be, in general, not differentiable in the sense of Gâteaux.

  • Inverse Problem of Finding Time-Dependent Functions in the Minor Coefficient of a Parabolic Equation in the Domain with Free Boundary. Snitko, H. // Journal of Mathematical Sciences;Nov2014, Vol. 203 Issue 1, p40 

    We establish conditions for the unique solvability of the inverse problem of determination of timedependent parameters in the coefficient of an unknown function in a one-dimensional parabolic equation in the domain with free boundary.

  • EXISTENCE OF RADIAL SOLUTIONS FOR A FOURTH ORDER PARABOLIC EQUATION. Changchun Liu; Yeshen Du // Communications in Mathematical Analysis;2008, Vol. 5 Issue 1, p44 

    We consider an initial-boundary problem for a fourth order nonlinear parabolic equation. The problem as a model arises in epitaxial growth of nanoscale thin films. Relying on some necessary uniform estimates of the approximate solutions, we prove the existence of radial symmetric solutions to...

Share

Read the Article

Courtesy of

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics